A 27-year-old male asked:
i think i have bacterial growing on each side of my mouth it's dry and is discoloring my skin ... is there under the counter lotion or meds i can use?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 29 years experience
Candida: Yeast growth on the sides of the mouth can cause your symptoms, you need prescription medications. You also need to investigate why this is happening? Do you have nasal congestion and/or snore at night? If so you need to get it fixed.
4.9k viewsReviewed >2 years ago
Last updated Oct 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.